Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rainbow_1985

**The new Diane experience thread**

All other threads are 6 months old so let's start a new one ;) How's Diane working for you?

I've been taking it for 13 days now. My skin got worse after 3-4 days and it still is. The huge cyst is disappearing though. I haven't gained one pound and I don't think I will, I have actually lost a few! Before Diane I used to be hungry all the time but now I'm not which is a relief. I haven't experienced any pain, headache, nausea,.. either.

I'm considering skipping the 7 days break to rush the process. I have googled a bit and it seems ok to take 84 pills in a row and then take a week break. So I'll have period every 3 months.

Cheers every one

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×